# SDR CA010622028

- Difficulty date: June 5, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cessna 401
- Aircraft time: 12,138 hours
- Engine: Cont TSIO520E
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Doubler
- Part number: 52920048
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPLETING AN INSPECTION A CRACK WAS FOUND ON THE RT MAIN LANDING GEAR DOUBLER. A WING RIB IMPROVEMENT KIT (SK414-8E) WAS PREVIOUSLY INSTALLED. DOUBLER P/N 5292004-8 WAS PART OF THE KIT. IT WAS THIS DOUBLER THAT WAS AGA IN FOUND CRACKED. THE DOUBLER WAS REPLACED.
